# SDR R61A201710290787

- Difficulty date: October 18, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066796001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PANEL SUPPORT IS CORRODED AT FRAME 86.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-40-08 AND 51-40-01.
